I've been on Abilify and I've noticed that I have side effects like loss of personality and trouble interacting with people. Ive gone down to 2 mg per day, does this seem like a valid complaint to have, and a reason to try an alternative, or do I just have to re-learn how to be more expressive?
Posts You May Be Interested In
I will be celebrating my 23 anniversary with my covert narcissist. He is treating me better, but all I hear is that narcissists can't change. So I'm living in fear that he will pull the rug from under my feet any day. I was diagnosed with Multiple Sclerosis while we were separated in 2014. He has been great with helping with my MS. He seems to always get pleasure from helping me when I...
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...